Boundary behaviour of open, light mappings in metric measure spaces
Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 1179-1201
Cet article a éte moissonné depuis la source Journal.fi
We study the boundary behaviour of open, light mappings satisfying generalized modular inequalities in general metric measure spaces. We extend in this way known facts from the theory of quasiregular mappings and from their recent generalizations, namely the mappings of finite distortion and the so called ring mappings.
Keywords:
Quasiregular mappings, generalization, boundary behaviour, open and light mappings, generalized modular inequalities, general metric measure spaces
Affiliations des auteurs :
Mihai Cristea 1
@article{AFM_2021_46_2_a33,
author = {Mihai Cristea},
title = {Boundary behaviour of open, light mappings in metric measure spaces},
journal = {Annales Fennici Mathematici},
pages = {1179--1201},
year = {2021},
volume = {46},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a33/}
}
Mihai Cristea. Boundary behaviour of open, light mappings in metric measure spaces. Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 1179-1201. http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a33/